# SDR SWAA2023100507665

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 64,303 hours, 38,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD SLIDE ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR FWD SLIDE ISOLATOR IAW AMM 52-13-00 AND SRM 51-40-02.
